# SDR C2XA01CL050

- Difficulty date: March 6, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

CLE FLIGHT 3971 AFTER DEICING OF AIRCRAFT THE CREW REPORTED A HISS AND POP SOUND FOLLOWED BY SMOKE COMING FROM FIRST OFFICER''S SIDE PANEL.  THE ENGINES WERE SHUT DOWN AND ALL ELECTRICAL POWER WAS TURN OFF.  MAINTENANCE INSPECTED AND FOUND DEICE FLUID HAD LEAKED THRU THE RIGHT SIDE WINDOW AND DOWN INTO THE TAT 2 SENSOR RELAY (KO494) AND THE PITOT STATIC SENSOR RELAY (KO054).  THESE RELAY''S ARE BEHIND PANEL 224 ERW AND WERE FOUND TO BE BURNT.  THE RELAYS WERE REPLACED ALONG WITH THERE SOCKETS.  MAINTENANCE ALSO COMPLIED WITH EA 2510-01030 SIDE CONSOLE PANEL AND STORM WINDOW SEALING IMPROVEMENT.  ALL DEICE FLUID WAS REMOVED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
